# SDR REXA201100391

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 17,176 hours, 14,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CHAFED AT WL 103, LBL 16 (0.155"L X 0.140"W X 0.007" DEEP), RBL 18 (0.160"L X 0.118"W X 0.005" DEEP), RBL 27 (0.175"L X 0.150"W X 0.007" DEEP), AND RBL 36 (0.190"L X 0.185"W X 0.007" DEEP).  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
